JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 1, Issue 2, Article 15
Inequalities for power-exponential functions

    Authors: Feng Qi, Lokenath Debnath,  
    Keywords: Inequality, power-exponential function, revised Cauchy's mean-value theorem in integral form.  
    Date Received: 05/11/99  
    Date Accepted: 10/04/00  
    Subject Codes:


    Editors: Peter S. Bullen,  

The following inequalities for power-exponential functions are proved

$displaystyle frac{y^{x^y}}{x^{y^x}}>frac{y}x>frac {y^x}{x^y},quadleft(frac{y} xight)^{xy}>frac{y^y}{x^x},$

where $ 0xy1$ or $ 1xy$.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login